# SDR SWIA200718726

- Difficulty date: September 23, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 11,119 hours, 9,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5859 - FOUND EMERGENCY EXIT LIGHT IN GALLEY IS INOP.  RELAMPED GALLEY EMERGENCY EXIT LIGHT IAW 33-41-01.
